# SDR TWRA96378

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 2124B1283
- Condition: Leaks
- Location: Air Cond Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CLIMB, ALL PACKS ON PACK NR 1 /2 TRIPPED.  DUCT PRESS DOWN TO 16 PSI.  CLOSED LT ISOLATION VLV AND NR 1/ 2 BLEED VLVS.   LT WING PRESS ZERO.  RT SIDE NORM 26 PSI WITH ONLY NR 3 BLEED OPEN.  OPENED NR 1 BLEED EGT RISE.  OPENED NR 2 BLEED EGT RISE.  PAX AND CABIN CREW SAID SMOKE COMING OUT OF GASPER AND SIDE VENTS.  DISAPPEARED AFTER WING ISOLATION.  FOUND LT WING PNEUMATIC SUPPLY DUCT FLANGE SEPARATED UNDER FUSELAGE ELBOW DUCT TO WING SUPPLY.  REPLACED DUCT, LK CHK OK.  REPLACED NR 1 PACK ACCESS PNL.  REPLACED BODY FAIRING 191EEL.  REPLACED DUCT SUPPORT ROD.  SYS DECAY OK.  ALL CKD GOOD PER MM 36-11-12.  A/C RETURN TO SERV.  (M)
